# SDR USAA920081043

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 11,414 hours, 4,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53571128204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC2 CHECK - CRACKED FUSELAGE SKIN, BS 3117 / FR 73, S22L - S23L.  REPAIRED FUSELAGE SKIN, BS 3117 / FR 73, S22L - S23L IAW EA 120733.
